# SDR SWAA970924

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C26677
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EXIT LIGHT LENS AT FWD ENTRY BROKEN.  REPLACED PER BOEING M/M.
